| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.The main keypad was replaced as precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device does not power on. as a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.